m+Medelevator.RU
← Поиск публикаций
Journal of psychosocial nursing and mental health services · 2010

Potential adverse effects of discontinuing psychotropic drugs. Part 1: Adrenergic, cholinergic, and histamine drugs.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Howland Robert H

Аннотация

Understanding drug pharmacology and mechanism of action can help explain not only therapeutic effects and side effects, but also potential adverse effects when drugs are discontinued. This series of articles will broadly review the potential adverse effects associated with the discontinuation of various psychotropic drugs. This first article focuses on adrenergic, cholinergic, and histamine drugs. After chronic use, abruptly stopping adrenergic receptor drugs can cause rebound anxiety, restlessness, and heart palpitations. Abruptly stopping anticholinergic drugs can lead to an anticholinergic discontinuation syndrome characterized by cholinergic rebound, symptoms of which include nausea, sweating, and urinary urgency. Discontinuation of acetylcholinesterase enzyme inhibitor drugs may be associated with mild anticholinergic-like effects such as dry mouth, constipation, and blurred vision. Abrupt discontinuation of histamine-blocking drugs can be associated with activation, insomnia, and a mild anticholinergic withdrawal syndrome. Tapering, rather than abruptly discontinuing, medication can avoid or minimize medication discontinuation effects.

Предметные рубрики MeSH